MAUDE Adverse Event Report: 3M COMPANY 3M¿; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

3M COMPANY 3M¿; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 9165
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient brought to the or for a laparoscopic sleeve gastrectomy with dr.After intubation and positioning, grounding pad was applied to the patient's lateral thigh and plugged into cautery machine.Cautery machine began alarming that cautery pad was not attached, although pad was still attached to patient.Pad was unplugged and plugged back in and continued to register and unregister the grounding pad being attached to the patient.Grounding pad was removed and placed in the packaging it came in, and a new, functioning pad was placed.No patient harm.

Brand Name
3M¿
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway ave. bldg. 275-5w-06
st. paul MN 55144
MDR Report Key7533803
Report Number7533803
Device Sequence Number152196
Product Code GEI
UDI-Device Identifier00707387462598
UDI-Public(01)00707387462598
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2018
Report Date (Section F) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/01/2021
Device Model Number9165
Device Catalogue Number9165
Device Lot Number202101BA
Other Device ID Number34-8706-8758-8
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/04/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight153
Date Report Sent to FDA05/04/2018